# SDR SWAA2022032342913

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPT-- FROM BS727D TO BS767 RBL22 WL157 R/H Z-ANGLE HAS CORROSION AROUND SEVERAL FASTENER HOLES / REMOVED AND REPLACED 2-ANGLE ON BSM. 727A TO 767 RBL 22; WL 157 IAW-SRM-51-40-02-0G-0; SRM-53-00-53-2R-5; REPAIR 5. SPLICE LOCATED AT BS 727F-727G RBL 22 WL 157
